Saltar navegación. Ir directamente al contenido principal

Universidad de Cádiz

Grupo de Investigación FQM-201

Teoría de Bifurcaciones y Sistemas Dinámicos

Está usted en:
  1. Producción Investigadora
  2. Capítulos de Libros

Capítulos de Libros

2016  2015   2014   2013   2011    2010    2009   2007   2005

   2016

   R. de la Rosa Silva, M.S. Bruzón-Gallego. Travelling Wave Solutions of a Generalized Variable-Coefficient Gardner Equation. Trends in Differential Equations and Applications ( Sema Simai Springer Series). ISBN: 978-3-319-32012-0 ( Pag: 405-417 ) (2016)

   volver

   2015

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Exact solutions of a generalized variabl-coefficient. Gardner equation by using equivalence transformations. Proceedings of the XXIV Congress on Differential Equation and Applications / XIV Congress on Applied Mathematics ( Universidad de Cádiz ) ISBN: 978-84-9828-527-7 ( Pag: 535-540 ) (2015)

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Symmetry analysis for a mathematical model of malignant gliomas. Proceedings of the XXIV Congress on Differential Equation and Applications / XIV Congress on Applied Mathematics ( Universidad de Cádiz ) ISBN: 978-84-9828-527-7 ( Pag: 529-534 ) (2015)

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. A model of malignant gliomas through symmetry reductions. Dynamical Systems. Differential Equatioons and Applications ( American Institute of Mathematical Sciences ) ISBN: 978-1-14799-7601-0 ( Pag: 974-980 ) ( 2015 )

  Jose Carlos Camacho Moreno, M.S. Bruzón. Similarity reductions of a nonlinear model for vibrations of beams. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 176-184 ) (2015)

   M.L. Gandarias, M.S. Bruzón, Jose Carlos Camacho Moreno. Classical and nonclassical symmetries and exacts solutions for a generalized Benjamin Equation. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 151-158 ) (2015)

   Stephen Anco, Elena Recio, M.S. Bruzón, M.L. Gandarias. :A Nonlinear Generalization of the Camassa-Holm Equation with Peakon Solutions. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 29-37 ) (2015) 

   volver

   2014

  M.L. Gandarias. Some conservation laws for a porous medium equation through potencial symmetries with free software. Computers and Mathematics in Automation and Materials ( WSEAS Press ) ISBN: 978-960-474-366-7 (2014)

  M.L. Gandarias. Nonlinear Self-Adjointness for some Generalized KdV Equations. Discontinuity and Complexity in Nonlinear. Physical Systems Nonlinear Systemsand Complexity ( Springer ) ( 2014 )

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Conservation Laws of a Family of reaction-Diffusion-Convection Equation. Localized Excitations in Nonlinear Complex Systems ( Springer )  ISBN: 978-3-319-02056-0 ( Pag: 403-407 ) (2014)

   volver

   2013

  M.S. Bruzón, M.L. Gandarias. Conservation laws for a Kuramoto-Sivashinsky equation with dispersive effects. AIP Conference Proceedings ( Vol: 1562 ). Nonlinear and Modern Mathematical Physics. (2013)

  M.S. Bruzón, M.L. Gandarias. Nonlinear self-adjointness and conservation laws for a porous medium equation with absorption. AIP Conference Proceedings ( Vol: 1562 ). Nonlinear and Modern Mathematical Physics. (2013)

   volver

   2011

  M.S. Bruzón, M.L. Gandarias. Some Weak Self-Adjoint Forced Kdv Equations .American Institute of Physics Conference Proceedings. (2011)

  M.S. Bruzón, M.L. Gandarias. Conservation Laws of the Self-Adjoint K(M,N) Equation with Generalized Evolution Term. American Institute of Physics Conference Proceedings. (2011)

   volver

   2010

  M.S. Bruzón, M.L. Gandarias. Symetry reductions and travelling wave solutions for a new integrable equation. Recent Advances in Applied Mathematics ( WSEAS Press )  ISBN: 1790-2769  ( Año: 2010. Pag: 575-580 )

   volver

   2009

   M.L. Gandarias. Nonclassical potential symmetries for a nonlinear thermal wave equation Advances in Nonlinear waves and Simbolic Computation. Nova Science (2009)

   volver

   2007

  M.S. Bruzón, M.L. Gandarias. Applying a New Algorithm to Derive Nonclassical Symmetries, Nonlinear Science and Complexity, Colección Transactionsof Nonlinear Science and Complexity. ( World scientific ) ISBN: 13-978-981-270-436-8, ISBN: 10 981-270-436-1 (2007)

  M.L. Gandarias, M.S. Bruzón. Symmetry Reduction for an Inhomogeneous Nonlinear Diffusion. Nonlinear Science and Complexity. ( World scientific ). ISBN: 13-978-981-270-436-8, ISBN: 10-981-270-436-1 (2007)

   volver

   2005

  C. Muriel, J.L. Romero. New order reductions for Euler-Lagrange equations. Symetry and Perturbation Theory ( World scientific Publishing ).  ISBN: 981-256-136-6 (2005)

  M.L. Gandarias. Potencial symetriesand linearization of some evolution equations. Symetry and Perturbation Theory ( World scientific Publishing ).  ISBN: 981-256-136-6 (2005)

  M.L. Gandarias, S.Sáez. New potencial symetries for a generalised inhomogeneous nonlinear difusion equation. Progress in Turbulence ( World scientific ).  ISBN: 3-540-23216-8 (2005)

  M.S. Bruzon, M.L. Gandarias. Symilarity reductions o fan optical model. Symetry and Perturbation Theory ( World scientific ).  ISBN: 981-256-136-6 (2005)

  E. Medina, M.J. Marín. New solutions of the Nizhnik-Novikov-Veselov model through symmetry transformations. Proceedings of XIII Fall Workshop on Geometry and Physics ( Pub. de la RSME ).  ( Vol: 9, Año: 2005, Pag: 80-90 )

   volver

María Redondo. Departamento de Matemáticas (FQM-201)
Ap. 40, 11510 Puerto Real (Cádiz)
Tel: +34 956 016 701 (ext. 6658)
Fax: +34 956 016 288

maria.redondo@uca.es

Conforme: XHTML 1.0 | CSS 2.1 WAI AA